# SDR W7NR9900001

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920WA
- Make and model: Boeing 737236
- Aircraft serial: 21791
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8A06NN0360T
- Condition: Loose
- Location: Nr 2 Brake
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLC - FLT 504 - AT TOP OF CLIMB, NOTED INDICATION OF ZERO HYDRAULIC QUANTITY. NO LIGHTS AND NO OTHER HYDRAULIC INDICATIONS. ASSUMING AN INDICATION ERROR, FLIGHT PROCEEDED.  WHILE ON A 15 MILE FINAL APPROACH TO SLC, AN ASSIGNED SPEED OF 170 KNOTS CAUSED CREW TO EXTEND FLAPS.  AT FLAPS 2 DEGREES, A LOSS OF A-SYSTEM PRESSURE WITH ALL ASSOCIATED WARNING LIGHTS HAPPENED.  PROCEDURES WERE FOLLOWED FOR THE LOSS OF A-SYSTEM.  A MANUAL GEAR EXTENSION AND ALTERNATE FLAP EXTENSION PROCEDURES WAS FOLLOWED AND A NORMAL FLAPS 15 DEGREE LANDING WAS ACCOMPLISHED.  SERVICED HYDRAULIC A-SYSTEM AND ON WALK-AROUND, FOUND NR 2 BRAKE LINE LOOSE.  SECURED LINE.  OPS CHECKED GOOD PER MM 12-12-0.  AIRCRAFT RELEASED FOR SERVICE.  (X)
